No it is not listed a possible side effect, but that does not necessarily mean is not one of them.
Now it does cause hallucinations, which is a serious side effect.-
Talk to your doctor about it ASAP.-
For future refenre:
Seek emergency medical attention if the person taking this medicine has nausea, vomiting, stomach pain, or loss of appetite, low fever, dark urine, clay-colored stools, or jaundice (yellowing of the skin or eyes). These symptoms may be early signs of liver damage. Some of these symptoms may also be early signs of pancreatitis.
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, depression, anxiety, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
unexplained weakness with vomiting and confusion or fainting;
easy bruising or bleeding, blood in your urine;
fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;
fever, chills, body aches, flu symptoms;
urinating less than usual;
hallucinations (seeing things that aren't there);
extreme drowsiness, lack of coordination; or
double vision or back-and-forth movements of the eyes.
Less serious side effects may include:
mild drowsiness or weakness;
diarrhea, constipation, upset stomach;
depression, anxiety, or other emotional changes;
changes in your menstrual periods;
vision changes; or
unusual or unpleasant taste in your mouth.
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 1 answer
Posted 30 Jan 2010 • 1 answer
Posted 11 Mar 2010 • 1 answer
Posted 5 Oct 2011 • 1 answer
Posted 23 Jan 2016 • 1 answer